# SDR COMA9610282

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1153P001301
- Condition: Defective
- Location: Rt Engine
- Part time: 11,583 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  PRESSURE GAUGE INDICATION WAS NORMAL.  REPLACED THE ENGINE OIL PRESSURE SWITCH.
